# SDR SWAA2015032637851

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 28,386 hours, 16,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VAPOR WEB, OTBD OF VERTICAL STIFFENER CRACKED AT LBL 32, 17.5" FROM BOTTOM OF FAIRING PANEL.  REPAIRED WEB IAW SRM.
